# SDR YENA2022080800779

- Difficulty date: July 12, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 006
- Aircraft time: 43,058 hours, 28,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Dented
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1865, BOS-RSW. 'BIRDSTRIKE AT1500-185KTS HIT BELOW WINDSCREEN AND LEFT A LARGE DENT; ACCOMPLISHED BIRD STRIKE INSP IAW AMM 05-50-02 NO ENGINE INGESTION FOUND. SEE L/P 3453408 ITEM 1 (REPAIRS ACCOMPLISHED UNDER JETBLUE WO#1191170 AND EAMS-MCN WO#H8723.) & 2(REPAIRS ACCOMPLISHED UNDER JETBLUE WO#1191170 AND EAMS-MCN WO#H8723.) FOR DAMAGE FOUND.'
